# SDR IPXA2017030814877

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 52,884 hours, 17,204 cycles
- Engine: Ge CF680C2*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04467
- Part serial: CFL5814D
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL FILTER STATUS LIGHT ILLUMINATED IN FLIGHT, LEFT/RIGHT OIL PRESS WAS 65, LEFT/RIGHT OIL TEMP WAS 87, LEFT/RIGHT OIL QUANTITY WAS 16T/S PER FIM79-35-00-815-803-H00 BLOCK 1 & 21, CHKD SCAVENGE FILTER AND MASTER CHIP DETECT NO METAL FOUND, REPLACED FILTER AND OIL FILTER DIFF PRESS SW, ENG RUN CHECK OK.
